Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Birmingham, AL

April 6, 2022Blount County, Etowah County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 6, 2022, 5:43 PM CDT for Blount County, Etowah County, St. Clair County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2022, 5:43 PM CDT (22:43 UTC)
Expired
Apr 6, 2022, 6:09 PM CDT
In force
26 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, AL, Etowah County, AL, St. Clair County, AL

The radar

The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 1:11 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1131 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS54 KBMX 062243
SVRBMX
ALC009-055-115-062330-
/O.NEW.KBMX.SV.W.0039.220406T2243Z-220406T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
543 PM CDT Wed Apr 6 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  East central Blount County in central Alabama...
  Western Etowah County in northeastern Alabama...
  North central St. Clair County in central Alabama...

* Until 630 PM CDT.

* At 543 PM CDT, a severe thunderstorm was located over Rosa, or over
  Cleveland, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rainbow City, Oneonta, Cleveland, Steele, Altoona, Snead, Susan
  Moore, Walnut Grove, Fairview, Rosa, Aurora, Alabama International
  Dragway, Easley, Howelton, Gallant, Rockledge, Horse Pens Forty,
  Camp Sumatanga, Hendrix and Ramsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3414 8609 3391 8616 3393 8663 3409 8651
      3411 8632 3410 8630 3412 8628
TIME...MOT...LOC 2243Z 266DEG 30KT 3399 8652 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

40/Sizemore
2 follow-up statements
065 
WWUS54 KBMX 062254
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
554 PM CDT Wed Apr 6 2022

ALC009-055-115-062330-
/O.CON.KBMX.SV.W.0039.000000T0000Z-220406T2330Z/
Blount AL-Etowah AL-St. Clair AL-
554 PM CDT Wed Apr 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL BLOUNT...WESTERN ETOWAH AND NORTH CENTRAL ST. CLAIR
COUNTIES...

At 554 PM CDT, a severe thunderstorm was located near Oneonta, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rainbow City, Oneonta, Steele, Altoona, Susan Moore, Walnut Grove,
Rosa, Aurora, Alabama International Dragway, Howelton, Gallant,
Rockledge, Horse Pens Forty, Camp Sumatanga, Hendrix and Ramsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3414 8609 3391 8616 3393 8656 3406 8644
TIME...MOT...LOC 2254Z 266DEG 30KT 3400 8641 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

40/Sizemore
780 
WWUS54 KBMX 062309
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
609 PM CDT Wed Apr 6 2022

ALC009-055-115-062319-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-220406T2330Z/
Blount AL-Etowah AL-St. Clair AL-
609 PM CDT Wed Apr 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLOUNT...WESTERN
ETOWAH AND NORTH CENTRAL ST. CLAIR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and northeastern Alabama.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3414 8609 3391 8616 3393 8656 3406 8644
TIME...MOT...LOC 2308Z 266DEG 30KT 3401 8625 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 5:29 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 6, 5:29 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
529 PM CDT Wed Apr 6 2022

.UPDATE...
Mesoscale Update.

&&

.SHORT TERM...
/Updated at 0517 PM CDT Wed Apr 06 2022/

As we head into the max realized solar cycle period, a cold front
was on our doorstep. The front has entered the northwest areas and
was located from near Cullman to near Aliceville. Temperatures
behind the front drop off into the low 60s, while ahead of the
front, mid 70s to near 90 degrees.

A Severe Thunderstorm Watch was in effect for all the counties
east and south of the front. The latest VWP and model hodographs
have nearly straight line hodographs. We have observed several
storm splits but very little in the rotation department.
Thunderstorms strength over the past hour or so has been up and
down. Near the front, SBCAPE was near 3000 and Bulk Shear values
have increased to 40-50kts. Therefore, some storm organization is
possible. Will continue with the damaging wind and large hail
threat into the evening hours. The tornado threat will be much
more limited and most likely limited to storm scale interactions
at this point. Overall timing looks good and did not adjust much.

75

Previous short-term discussion:
/Updated at 1015 AM CDT Wed Apr 06 2022/

We're in a watch and wait mode here at the weather office as
showers and storms are still expected to develop out ahead of the
strong cold front. The cold front is currently being analyzed now
moving through northwest Mississippi and western Tennessee.
Another interesting feature out ahead of the front is what appears
to be a clearly apparent outflow boundary and bore wave on
visible satellite. That outflow has already moved into western
and northwestern counties, where a few showers and isolated storms
have developed due to the parcel lift from the boundary. Behind
the outflow, clouds have been scoured out and we're now seeing
sunshine across locations such as Haleyville and Hamilton. We'll
have to watch trends closely as we go through the rest of the
morning to see what type of influence the bore wave will have in
terms of convective development as we go through the day, as well
as any other boundary interaction. The wave itself may actually
take the focus away from the trailing cold front, where most
storms were initially expected to develop over the past couple of
days. Meanwhile, as was also noted on SPC's Day 1 outlook this
morning, a moisture gradient that will effectively act as a weak
warm front currently resides along the U.S. 80/I-85 corridor based
on visible satellite. North of the boundary, low stratus
continues to dominate, while most clouds are mixing out south of
the boundary. We'll likely see a focus area of storm development
across the I-85 corridor as we go into the afternoon where severe
storms will be possible as SBCAPE values rise between 2000 and
3000. The KBMX 12z sounding observed drier air aloft with a cap
above 750mb. As we get more daytime heating we should be able to
overcome that cap with time, then the question becomes the amount
of upper level dynamics available to support organized severe
storm structures. It does appear that the severe threat has
transitioned more to the east/southeast as a result of the
bore/gravity wave, but we'll continue to watch mesoscale trends as
we go into the afternoon. Storms that develop will have the risk
of large hail and damaging winds, along with the possibility of
tornadoes with just enough 0-6km bulk shear.

56/GDG

.LONG TERM...
/Updated at 356 PM CDT Wed Apr 06 2022/

No major changes were made to the extended forecast. Dry weather
returns to the area post front with surface ridging influencing
AL Friday through Sunday night. Rain chances return for Monday
and Tuesday as southerly flow returns with ridging sliding
eastward into the Atlantic.

08

Previous long-term discussion:
/Updated at 330 AM CDT Wed Apr 06 2022/
Thursday through Tuesday.

With the frontal boundary well to our east by early Thursday
morning, colder and drier air begins to build into the region. The
main low pressure system that pushed the cold front through becomes
even more occluded over the Upper Midwest and Great Lakes Region and
doesn't really move eastward until Friday as the entire trough
shifts as well. Some model guidance tries to bring some wrap-around
moisture through Central TN and into the TN Valley on Friday, which
could lead to some light rain for our far northeastern counties, but
chances are pretty low at this time. At the least, we'll likely see
increasing high clouds Friday as the trough axis slides through.

High pressure builds in behind the trough axis Friday night into
Saturday morning, which will lead to clearing skies and effective
radiational cooling with the cold air mass in place. This will
likely lead to frost development across a good portion of Central AL
and a the possibility of freezing conditions for our northern
counties both Saturday morning and Sunday morning.

The high pressure shifts to our east Monday into Tuesday, shifting
our winds more southerly and leading to a warming trend as we head
into early next week. Guidance has been trying to show our next
weather system developing to the west by Tuesday of next week, which
could lead to increasing rain chance as we approach mid-week, but
confidence in timing and evolution of that next trough/low pressure
system remains low.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

TSRA and SHRA development will prevail in the short-term for
northern terminals, transitioning to MGM and TOI later into the
afternoon. Low stratus have lifted for the most part, but will be
replaced with the convective activity that will last through the
afternoon and evening hours. Expect amendments through the evening
based on movement of showers and storms with rapid changes in
visibility and wind gusts if a storm moves across a terminal
location. A cold front will move through during the overnight
hours with a wind shift to the northwest expected and overall
decrease in cloudcover through the morning hours on Thursday.

56/GDG

&&

.FIRE WEATHER...

A cold front will continue to push through the area through tonight
and trigger scattered to numerous showers and storms. Drier air
builds in Thursday and Friday with min RHs dropping back into the
25-40% range.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     45  67  40  57  33 /  70   0   0   0   0
Anniston    49  67  41  58  35 /  80   0   0   0   0
Birmingham  48  67  43  58  37 /  60   0   0   0   0
Tuscaloosa  47  67  43  61  36 /  50   0   0   0   0
Calera      50  67  44  60  39 /  70   0   0   0   0
Auburn      53  67  43  61  39 /  80   0   0   0   0
Montgomery  54  71  43  65  38 /  80   0   0   0   0
Troy        54  71  45  66  40 /  80   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 6, 4:07 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
407 PM CDT Wed Apr 6 2022

ALZ011>015-017>050-080015-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
407 PM CDT Wed Apr 6 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible through this evening. Damaging
winds and large hail are the main threats, though a tornado or two
cannot be ruled out.

Portions of the Black Warrior River, the Tallapoosa River, and Catoma
Creek basins are forecast to go into minor flood. See the river
statements for the latest information.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing conditions are possible across the northern portions of
Central Alabama both Saturday and Sunday mornings. Precautions
should be taken to protect vulnerable populations and sensitive
plants and vegetation.

Portions of the Black Warrior River, the Tallapoosa River, and Catoma
Creek are forecast to go into minor flood through Saturday. See the
river statements for the latest information.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through this evening.

08

In the hours before

Special weather statement, Apr 6, 4:53 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
453 PM CDT Wed Apr 6 2022

ALZ045-047-048-062245-
Lee AL-Macon AL-Russell AL-
453 PM CDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of eastern Lee,
southeastern Macon and Russell Counties through 545 PM CDT...

At 453 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Beulah to near Franklin
Field. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Phenix City, Hurtsboro, Smiths, Smiths Station, Uchee, Beauregard,
Davisville, Bleecker, Russell County Sports Complex, Seale, Ladonia,
Society Hill, Griffen Mill, Warriorstand, Fort Davis, Uchee Creek,
Creek Stand, Monterey Heights, Hatchechubbe and Fort Mitchell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Alabama.

&&

LAT...LON 3225 8492 3224 8491 3223 8586 3271 8512
      3266 8509 3265 8511 3263 8508 3262 8509
      3258 8507 3252 8501 3246 8500 3242 8496
      3241 8498 3239 8497 3238 8499 3238 8497
      3233 8501 3230 8494 3226 8489
TIME...MOT...LOC 2153Z 255DEG 43KT 3267 8508 3220 8577

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Apr 6, 4:55 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
455 PM CDT Wed Apr 6 2022

ALZ022-062245-
Pickens AL-
455 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of southwestern Pickens
County through 545 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Prairie Point, or 9 miles west of Aliceville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Aliceville, McMullen, Garden, Johnston Lake, Gainesville Lake
Campground, Dillburg, Cochrane and George Downer Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Alabama.

&&

LAT...LON 3316 8832 3324 8798 3308 8797 3307 8802
      3305 8803 3306 8804 3304 8804 3305 8808
      3304 8808 3303 8810 3304 8814 3303 8815
      3302 8834
TIME...MOT...LOC 2155Z 262DEG 26KT 3309 8832

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Apr 6, 4:57 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
457 PM CDT Wed Apr 6 2022

ALZ035-062245-
Chilton AL-
457 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of southwestern Chilton
County through 545 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm over
Parnell, or 12 miles north of Valley Grande, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clanton, Thorsby, Maplesville, Billingsley, Plecher, Parnell, Pooles
Crossroads, Lomax, Stanton and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and south central Alabama.

&&

LAT...LON 3266 8702 3278 8702 3292 8666 3271 8650
      3271 8671 3266 8672
TIME...MOT...LOC 2157Z 252DEG 22KT 3270 8696

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Apr 6, 5:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 S WAUGH               32.34N 86.04W
04/06/2022                   MONTGOMERY         AL   EMERGENCY MNGR

            REPORTS OF TREES DOWN NEAR THE INTERSECTION
            OF MARLER RD AND RIDGE WATER DR.

&&

JD
Special weather statement, Apr 6, 5:29 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
529 PM CDT Wed Apr 6 2022

ALZ017-062300-
Blount AL-
529 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of east central Blount
County through 600 PM CDT...

At 529 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cleveland, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oneonta, Blountsville, Cleveland, Altoona, Snead, Susan Moore, Walnut
Grove, Allgood, Fairview, Nectar, Rosa, Easley, Fowler Spring and
Hendrix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and northeastern Alabama.

&&

LAT...LON 3410 8630 3405 8633 3399 8633 3396 8635
      3394 8637 3394 8633 3393 8632 3391 8635
      3393 8679 3411 8658 3414 8634
TIME...MOT...LOC 2229Z 265DEG 34KT 3399 8658

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Apr 6, 5:32 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 PM CDT Wed Apr 6 2022

ALZ030-031-062315-
Greene AL-Sumter AL-
532 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of northwestern Greene
and northwestern Sumter Counties through 615 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cooksville, or 19 miles southwest of Aliceville, moving east at 30
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New West Greene, Panola, West Greene, Geiger, Warsaw, Pleasant Ridge
and New Mount Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Alabama.

&&

LAT...LON 3299 8834 3300 8817 3302 8816 3302 8815
      3303 8814 3304 8808 3305 8806 3304 8805
      3304 8804 3285 8803 3285 8836
TIME...MOT...LOC 2232Z 260DEG 27KT 3291 8838

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:33 PM CDTRiver Flood WarningBMXChambers, Randolph, Tallapoosa14 hr
Apr 5, 9:44 PM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery14 hr
Apr 6, 2:43 AM CDTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more6 hr
Apr 6, 12:12 PM CDTSpecial Weather StatementBMXRussell18 min
Apr 6, 12:25 PM CDTSpecial Weather StatementBMXPickens35 min
Apr 6, 12:30 PM CDTSpecial Weather StatementBMXShelby45 min
Apr 6, 12:49 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa41 min
Apr 6, 12:55 PM CDTAreal Flood AdvisoryBMXShelby3 hr
Apr 6, 1:09 PM CDTSpecial Weather StatementBMXShelby51 min
Apr 6, 1:34 PM CDTSpecial Weather StatementBMXTuscaloosa26 min
Apr 6, 1:45 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa45 min
Apr 6, 2:07 PM CDTSpecial Weather StatementBMXAutauga, Elmore38 min
Apr 6, 2:09 PM CDTSpecial Weather StatementBMXClay51 min
Apr 6, 2:12 PM CDTSpecial Weather StatementBMXTuscaloosa33 min
Apr 6, 2:27 PM CDTSpecial Weather StatementBMXLee48 min
Apr 6, 2:29 PM CDTSpecial Weather StatementBMXGreene31 min
Apr 6, 2:34 PM CDTSpecial Weather StatementBMXTuscaloosa26 min
Apr 6, 2:36 PM CDTSpecial Weather StatementBMXDallas39 min
Apr 6, 2:44 PM CDTSevere Thunderstorm WarningBMXDallas31 min
Apr 6, 2:48 PM CDTSpecial Weather StatementBMXElmore42 min
Apr 6, 2:49 PM CDTSpecial Weather StatementBMXJefferson26 min
Apr 6, 2:56 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Tallapoosa35 min
Apr 6, 3:00 PM CDTSevere Thunderstorm WarningBMXJefferson33 min
Apr 6, 3:07 PM CDTSpecial Weather StatementBMXTuscaloosa23 min
Apr 6, 3:14 PM CDTSpecial Weather StatementBMXTallapoosa46 min
Apr 6, 3:16 PM CDTSpecial Weather StatementBMXLee14 min
Apr 6, 3:26 PM CDTAreal Flood AdvisoryBMXClay, Tallapoosa2 hr
Apr 6, 3:27 PM CDTRiver Flood WarningBMXMontgomery18 hr
Apr 6, 3:31 PM CDTSpecial Weather StatementBMXGreene29 min
Apr 6, 3:37 PM CDTSpecial Weather StatementBMXTuscaloosa38 min
Apr 6, 3:45 PM CDTSpecial Weather StatementBMXMontgomery30 min
Apr 6, 3:49 PM CDTSpecial Weather StatementBMXFayette26 min
Apr 6, 4:00 PM CDTSpecial Weather StatementBMXGreene30 min
Apr 6, 4:07 PM CDTSpecial Weather StatementBMXBibb38 min
Apr 6, 4:09 PM CDTSpecial Weather StatementBMXCherokee36 min
Apr 6, 4:10 PM CDTSpecial Weather StatementBMXLee, Macon, Montgomery50 min
Apr 6, 4:19 PM CDTSpecial Weather StatementBMXWalker26 min
Apr 6, 4:48 PM CDTAreal Flood AdvisoryBMXLee, Macon, Montgomery117 min
Apr 6, 4:53 PM CDTSpecial Weather StatementBMXRussell52 min
Apr 6, 4:55 PM CDTSpecial Weather StatementBMXPickens50 min
Apr 6, 4:57 PM CDTSpecial Weather StatementBMXChilton48 min
Apr 6, 5:29 PM CDTSpecial Weather StatementBMXBlount31 min
Apr 6, 5:32 PM CDTSpecial Weather StatementBMXGreene43 min
Apr 6, 5:37 PM CDTAreal Flood AdvisoryBMXBullock, Lee, Macon, Russell113 min
Apr 6, 5:39 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter24 min
Apr 6, 5:53 PM CDTSpecial Weather StatementBMXJefferson52 min
Apr 6, 5:56 PM CDTSpecial Weather StatementBMXDeKalb34 min
Apr 6, 6:07 PM CDTSpecial Weather StatementBMXSumter38 min
Apr 6, 6:30 PM CDTSpecial Weather StatementBMXRussell30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.